Items where Author is "Kurusa, Árpád"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 40.

Kurusa, Árpád: Curvature in Hilbert Geometries.
International Journal of Geometry, 9 (1). pp. 85-94. ISSN 2247-9880 (2020)

Kurusa, Árpád: Finding Needles in a Haystack.
DISCRETE AND COMPUTATIONAL GEOMETRY. ISSN 0179-5376 (2020)

Kurusa, Árpád: Hilbert geometries with Riemannian points.
ANNALI DI MATEMATICA PURA ED APPLICATA, 199. pp. 809-820. ISSN 0373-3114 (2020)

Kurusa, Árpád, Lángi, Zsolt, Vígh, Viktor: Tiling a circular disc with congruent pieces.
MEDITERRANEAN JOURNAL OF MATHEMATICS, 17 (5). Azonosító: 156-Terjedelem: 15 p. ISSN 1660-5446 (2020)

Kurusa, Árpád: Ceva’s and Menelaus’ theorems in projective-metric spaces.
JOURNAL OF GEOMETRY, 110 (2). Azonosító: 39-Terjedelem: 12 p. ISSN 0047-2468 (2019)

Czédli, Gábor, Kurusa, Árpád: A convex combinatorial property of compact sets in the plane and its roots in lattice theory.
CATEGORIES AND GENERAL ALGEBRAIC STRUCTURES WITH APPLICATIONS, 11 (Special Issue). pp. 57-92. ISSN 2345-5853 (2019)

Kurusa, Árpád: Conics in Minkowski geometries.
AEQUATIONES MATHEMATICAE, 92 (5). pp. 949-961. ISSN 0001-9054 (2018)

Kurusa, Árpád, Kozma, József: Euler’s ratio-sum formula in projective-metric spaces.
BEITRAGE ZUR ALGEBRA UND GEOMETRIE, 60 (2). pp. 379-390. ISSN 0138-4821 (2018)

Kurusa, Árpád: Straight projective-metric spaces with centres.
JOURNAL OF GEOMETRY, 109 (1). Paper 22-12 p. ISSN 0047-2468 (2018)

Kurusa, Árpád: Can you see the bubbles in a foam?
ACTA SCIENTIARUM MATHEMATICARUM - SZEGED, 82 (3-4). pp. 663-694. ISSN 0001-6969 (2016)

Kozma, József, Kurusa, Árpád: Hyperbolic is the only Hilbert geometry having circumcenter or orthocenter generally.
BEITRAGE ZUR ALGEBRA UND GEOMETRIE, 57 (1). pp. 243-258. ISSN 0138-4821 (2016)

Fodor, Ferenc, Kurusa, Árpád, Vígh, Viktor: Inequalities for hyperconvex sets.
ADVANCES IN GEOMETRY, 16 (3). pp. 337-348. ISSN 1615-715X (2016)

Kozma, József, Kurusa, Árpád: Ceva's and Menelaus' theorems characterize the hyperbolic geometry among Hilbert geometries.
JOURNAL OF GEOMETRY, 106 (3). pp. 465-470. ISSN 0047-2468 (2015)

Kurusa, Árpád, Ódor, Tibor: Characterizations of balls by sections and caps.
BEITRAGE ZUR ALGEBRA UND GEOMETRIE, 56 (2). pp. 459-471. ISSN 0138-4821 (2015)

Kurusa, Árpád, Ódor, Tibor: Isoptic characterization of spheres.
JOURNAL OF GEOMETRY, 106 (1). pp. 63-73. ISSN 0047-2468 (2015)

Kurusa, Árpád, Ódor, Tibor: Spherical floating bodies.
ACTA SCIENTIARUM MATHEMATICARUM - SZEGED, 81 (3-4). pp. 699-714. ISSN 0001-6969 (2015)

Kurusa, Árpád: Identifying rotational Radon transforms.
PERIODICA MATHEMATICA HUNGARICA, 67 (2). pp. 187-209. ISSN 0031-5303 (2013)

Kurusa, Árpád: Visual distinguishability of polygons.
BEITRAGE ZUR ALGEBRA UND GEOMETRIE, 54 (2). pp. 659-667. ISSN 0138-4821 (2013)

Kurusa, Árpád: Visual distinguishability of segments.
INTERNATIONAL ELECTRONIC JOURNAL OF GEOMETRY, 6 (1). pp. 56-67. ISSN 1307-5624 (2013)

Kurusa, Árpád: Is a convex plane body determined by an isoptic?
BEITRAGE ZUR ALGEBRA UND GEOMETRIE, 53 (1). pp. 281-294. ISSN 0138-4821 (2012)

Kurusa, Árpád: The shadow picture problem for parallel straight lines.
JOURNAL OF GEOMETRY, 103 (3). pp. 515-518. ISSN 0047-2468 (2012)

Kurusa, Árpád: Orbital integrals on the Lorentz space of curvature -1.
ARCHIV DER MATHEMATIK, 75 (2). pp. 132-146. ISSN 0003-889X (2000)

Kurusa, Árpád: Limited domain Radon transform.
MATHEMATICA BALKANICA, 11 (3-4). pp. 327-337. ISSN 0205-3217 (1997)

Berenstein, Carlos A., Tarabusi, Enrico Casadio, Kurusa, Árpád: Radon transform on spaces of constant curvature.
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 125 (2). pp. 455-461. ISSN 0002-9939 (1997)

Kurusa, Árpád: The totally geodesic Radon transform on the Lorentz space of curvature-1.
DUKE MATHEMATICAL JOURNAL, 86 (3). pp. 565-583. ISSN 0012-7094 (1997)

Kurusa, Árpád: Generalized X-ray pictures.
PUBLICATIONES MATHEMATICAE DEBRECEN, 48 (3-4). pp. 193-199. ISSN 0033-3883 (1996)

Kurusa, Árpád: You can recognize the shape of a figure from its shadows!
GEOMETRIAE DEDICATA, 59 (2). pp. 113-125. ISSN 0046-5755 (1996)

Kurusa, Árpád: The shadow picture problem for nonintersecting curves.
GEOMETRIAE DEDICATA, 59 (1). pp. 103-112. ISSN 0046-5755 (1996)

Kincses, János, Kurusa, Árpád: Can you recognize the shape of a figure from its shadows?
BEITRAGE ZUR ALGEBRA UND GEOMETRIE, 36 (1). pp. 25-35. ISSN 0138-4821 (1995)

Kurusa, Árpád: Romanov's theorem in higher dimensions.
ACTA SCIENTIARUM MATHEMATICARUM - SZEGED, 60 (3-4). pp. 487-493. ISSN 0001-6969 (1995)

Kurusa, Árpád: Support theorems for totally geodesic Radon transforms on constant curvature spaces.
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 122 (2). pp. 429-435. ISSN 0002-9939 (1994)

Kurusa, Árpád: The Radon transform on half sphere.
ACTA SCIENTIARUM MATHEMATICARUM - SZEGED, 58 (1-4). pp. 143-158. ISSN 0001-6969 (1993)

Kurusa, Árpád: Support curves of invertible Radon transforms.
ARCHIV DER MATHEMATIK, 61 (5). pp. 448-458. ISSN 0003-889X (1993)

Kurusa, Árpád: Local geometric loops.
RADOVI MATEMATICKI, 8 (2). pp. 241-248. ISSN 0352-6100 (1992)

Kurusa, Árpád: New unified Radon inversion formulas.
ACTA MATHEMATICA HUNGARICA, 60 (3-4). pp. 283-290. ISSN 0236-5294 (1992)

Kurusa, Árpád: The invertibility of the Radon transform on abstract rotational manifolds of real type.
MATHEMATICA SCANDINAVICA, 70 (1). pp. 112-126. ISSN 0025-5521 (1992)

Kurusa, Árpád: The Radon transform on hyperbolic space.
GEOMETRIAE DEDICATA, 40 (3). pp. 325-339. ISSN 0046-5755 (1991)

Kurusa, Árpád: Translation invariant Radon transforms.
MATHEMATICA BALKANICA, 5 (1). pp. 40-46. ISSN 0205-3217 (1991)

Kurusa, Árpád: A characterization of the Radon transform's range by a system of PDEs.
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 161 (1). pp. 218-226. ISSN 0022-247X (1991)

Kurusa, Árpád: A characterization of the Radon transform and its dual on Euclidean space.
ACTA SCIENTIARUM MATHEMATICARUM - SZEGED, 54 (1-2). pp. 273-276. ISSN 0001-6969 (1990)

This list was generated on 2021. január 20. 01:03:47 CET.